RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 175–177 (Mi de6431)  

Short Communications

Uniform convergence of series in a system of sines

B. T. Bilalov

Lomonosov Moscow State University

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.5
Received: 09.07.1987

Citation: B. T. Bilalov, “Uniform convergence of series in a system of sines”, Differ. Uravn., 24:1 (1988), 175–177

Citation in format AMSBIB
\Bibitem{Bil88}
\by B.~T.~Bilalov
\paper Uniform convergence of series in a system of sines
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 175--177
\mathnet{http://mi.mathnet.ru/de6431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930168}
\zmath{https://zbmath.org/?q=an:0665.42010}


Linking options:
  • http://mi.mathnet.ru/eng/de6431
  • http://mi.mathnet.ru/eng/de/v24/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019